RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2016, Issue 9, Pages 51–54 (Mi pdma279)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Methods of Cryptography

Sufficient variables for transition function of a modified additive generator

A. M. Korenevaab, V. M. Fomichevcadb

a National Engineering Physics Institute "MEPhI", Moscow
b "Security Code", Moscow
c Financial University under the Government of the Russian Federation, Moscow
d Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow

Abstract: We consider the class of bijective shift registers of length $n$ over the set $V_r$ of binary vectors of length $r$. In this paper, we research registers constructed on the additive generators modulo $2^r$ modified by a transformation of $V_r$. The feedback function of such a register is a composition of additive generator feedback function and the transformation of $V_r$. It is known that determination of sufficient variables for the composition of nonlinear functions is a complicated problem. By using combinative properties of the bijection $\mathbb Z_{2^r}\leftrightarrow V_r$, we describe the set of all sufficient variables for feedback function of the registers researched.

Keywords: additive generator, sufficient variable, mixing properties.

DOI: https://doi.org/10.17223/2226308X/9/21

Full text: PDF file (590 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.1

Citation: A. M. Koreneva, V. M. Fomichev, “Sufficient variables for transition function of a modified additive generator”, Prikl. Diskr. Mat. Suppl., 2016, no. 9, 51–54

Citation in format AMSBIB
\Bibitem{KorFom16}
\by A.~M.~Koreneva, V.~M.~Fomichev
\paper Sufficient variables for transition function of a~modified additive generator
\jour Prikl. Diskr. Mat. Suppl.
\yr 2016
\issue 9
\pages 51--54
\mathnet{http://mi.mathnet.ru/pdma279}
\crossref{https://doi.org/10.17223/2226308X/9/21}


Linking options:
  • http://mi.mathnet.ru/eng/pdma279
  • http://mi.mathnet.ru/eng/pdma/y2016/i9/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Koreneva, “Sravnenie eksponentov peremeshivayuschikh orgrafov registrovykh preobrazovanii s odnoi i dvumya obratnymi svyazyami”, PDM. Prilozhenie, 2017, no. 10, 84–87  mathnet  crossref
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:102
    Full text:30
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019